MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-31-150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of an lcs lrg, lrg inlay 10mm and tibia size 5, and femoral component.Patient received an wc size 5, 15x30 stem, tibia size 4, 13x30 mm and inlay 15mm.Please note that during removal the cone from the inlay was knocked off.The patient was revised for progressive instability.The femoral component, tibial tray, and insert were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : 1) quantity manufactured: (b)(4).2) date of manufacture: 11/october/2017 3) any anomalies or deviations identified in dhr: one scrap associated with this lot.There is no correlation with the complaint failure mode.A236 (tool breakage).No reprocessing associated with this lot.No deviations found.4) expiry date: 30/september/2022 5) ifu reference: 090200769.

Brand Name
MBT CEM TIBIAL TRAY SZ5
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10734822
Report Number1818910-2020-23306
Device Sequence Number3457341
Product Code NJL
UDI-Device Identifier10603295025627
UDI-Public10603295025627
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1294-31-150
Device Catalogue Number129431150
Device Lot Number8643952
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT LG 10MM; LCS COMPLETE FEM POR R LG; LCS COMP RP INSERT LG 10MM; LCS COMPLETE FEM POR R LG
Outcome Attributed to Adverse Event Required Intervention;